# SDR 234TR0001

- Difficulty date: July 15, 2003
- Submitted: July 20, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,205 hours, 33,447 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8221155121
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT ACQUIRE ANY SATELLITES.  REMOVED AND REPLACED GNLU.  GPS NOW ACQUIRES SATELLITES ON GROUND.
